AMS eContent Search Results
Matches for: msc=(60H15) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] V. M. Radchenko and N. O. Stefans’ka. Fourier transform of general stochastic measures. Theor. Probability and Math. Statist. 94 (2017) 151-158.
Abstract, references, and article information   
View Article: PDF

[2] I. M. Bodnarchuk. Wave equation with a stochastic measure. Theor. Probability and Math. Statist. 94 (2017) 1-16.
Abstract, references, and article information   
View Article: PDF

[3] I. M. Bodnarchuk and G. M. Shevchenko. Heat equation in a multidimensional domain with a general stochastic measure. Theor. Probability and Math. Statist. 93 (2016) 1-17.
Abstract, references, and article information   
View Article: PDF

[4] Yu. S. Mishura and V. V. Tomashyk. Convergence of exit times for diffusion processes. Theor. Probability and Math. Statist. 88 (2014) 139-149.
Abstract, references, and article information   
View Article: PDF

[5] V. Radchenko. Riemann integral of a random function and the parabolic equation with a general stochastic measure. Theor. Probability and Math. Statist. 87 (2013) 185-198.
Abstract, references, and article information   
View Article: PDF

[6] D. M. Gorodnya. On the existence and uniqueness of solutions of the Cauchy problem for wave equations with general stochastic measures. Theor. Probability and Math. Statist. 85 (2012) 53-59.
Abstract, references, and article information   
View Article: PDF

[7] V. M. Radchenko. Cable equation with a general stochastic measure. Theor. Probability and Math. Statist. 84 (2012) 131-138.
Abstract, references, and article information   
View Article: PDF

[8] V. M. Radchenko. Properties of integrals with respect to a general stochastic measure in a stochastic heat equation. Theor. Probability and Math. Statist. 82 (2011) 103-114. MR 2790486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] B. V. Dovgaĭ. Generalized solutions of a hyperbolic equation with a $\varphi$-sub-Gaussian right hand side. Theor. Probability and Math. Statist. 81 (2010) 27-33. MR 2667307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1